# SDR JJBA20231221025

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 46,288 hours, 30,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BULB. OPS CHECK GOOD.
